# SDR USA2008F00010

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Part number: LJ38085
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

PHL FLT 723 - EN ROUTE DUB TO PHL.  DURING DESCENT INTO PHL, THE LT HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO AND THE SYSTEM PRESSURE LIGHT ILLUMINATED.  ALSO, EICAS MESSAGE "G L HYD SYS PRESS" DISPLAYED.  THE FLIGHT LANDED SAFELY AND WAS ABLE TO TAXI OFF THE RUNWAY, BUT WAS TOWED TO THE GATE.  MAINTENANCE REPLACED A HYDRAULIC DRAIN TUBE.  SYSTEM OPERATIONALLY AND LEAK CHECKS OK.  (A)
